CR extension near a point of higher type

Albert Boggess, J. Pitts

Research output: Contribution to journalArticle

19 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)67-102
Number of pages36
JournalDuke Mathematical Journal
Volume52
Issue number1
DOIs
StatePublished - 1985
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

CR extension near a point of higher type. / Boggess, Albert; Pitts, J.

In: Duke Mathematical Journal, Vol. 52, No. 1, 1985, p. 67-102.

Research output: Contribution to journalArticle

Boggess, Albert ; Pitts, J. / CR extension near a point of higher type. In: Duke Mathematical Journal. 1985 ; Vol. 52, No. 1. pp. 67-102.
@article{b2d89611503b4683b4539fadde294a2b,
title = "CR extension near a point of higher type",
author = "Albert Boggess and J. Pitts",
year = "1985",
doi = "10.1215/S0012-7094-85-05206-8",
language = "English (US)",
volume = "52",
pages = "67--102",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "1",

}

TY - JOUR

T1 - CR extension near a point of higher type

AU - Boggess, Albert

AU - Pitts, J.

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=0013514379&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0013514379&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-85-05206-8

DO - 10.1215/S0012-7094-85-05206-8

M3 - Article

VL - 52

SP - 67

EP - 102

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 1

ER -